# SDR CA131004002

- Difficulty date: September 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 13,424 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: C2CF1443
- Condition: Separated
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CURSORY/ROUTINE INSP IN THE AFT FUSELAGE REVEALED A NON-STANDARD, RUDDER TRIM CABLE.  AFT RUDDER TRIM CABLE WAS FOUND, SPLICED WITH NICOPRESS SLEEVES AND THIMBLES. HAND MOVEMENT OF THE CABLE CAUSED THE .0625 CABLE TO SLIDE OUT OF THE INCORRECTLY SWAGED NICOPRESS SLEEVES AFT CABLE REPLACED WITH NOW PART C2CF1443.  RIGGING/TRAVEL CHECKS COMPLETED IAW MM PSM 1-2-2.
